# SDR SWAA2018100125667

- Difficulty date: September 12, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 19,006 hours, 8,206 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A1006U60
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME FAIL SAFE CHORD CORRODED AT BS. 827, BETWEEN RBL 2 TO RBL 6.  R&R CHORD IAW SRM.
